Takip et
Hüseyin Aktuğlu
Hüseyin Aktuğlu
emu.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Local approximation properties for certain King type operators
MA Özarslan, H Aktuğlu
Filomat 27 (1), 173-181, 2013
1532013
Korovkin type approximation theorems proved via αβ-statistical convergence
H Aktuğlu
Journal of Computational and Applied Mathematics 259, 174-181, 2014
592014
q-Cesáro matrix and q-statistical convergence
H Aktuğlu, Ş Bekar
Journal of computational and applied mathematics 235 (16), 4717-4723, 2011
512011
BETTER ERROR ESTIMATION FOR SZÁSZ-MIRAKJAN-BETA OPERATORS.
O Duman, MA Özarslan, H Aktuğlu
Journal of Computational Analysis & Applications 10 (1), 2008
492008
A-statistical approximation of generalized Szász–Mirakjan–Beta operators
MA Özarslan, H Aktuğlu
Applied mathematics letters 24 (11), 1785-1790, 2011
212011
Lacunary equi-statistical convergence of positive linear operators
H Aktuğlu, H Gezer
Open Mathematics 7 (3), 558-567, 2009
202009
On the solvability of caputo q-fractional Boundary Value problem involving p-Laplacian Operator
H Aktuglu, O M
ABSTRACT AND APPLIED ANALYSIS, 2013
172013
On a study of the representation of solutions of a Ψ-Caputo fractional differential equations with a single delay
M Aydin, NI Mahmudov, H Aktuglu, E Baytunç, MS Atamert
Electronic Research Archive 30 (3), 1016-1034, 2022
112022
Matrix summability methods on the approximation of multivariate q-MKZ operators
H Aktuglu, MA Ozarslan, O Duman
Bull. Malays. Math. Sci. Soc.(2) 34 (3), 465-474, 2011
112011
Solvability of differential equations of order involving the p-Laplacian operator with boundary conditions
H Aktuğlu, MA Özarslan
Advances in Difference Equations 2013, 1-13, 2013
82013
A-Equistatistical Convergence of Positive Linear Operators.
H Aktuğlu, MA Ozarslan, H Gezer
Journal of Computational Analysis & Applications 12, 2010
72010
Korovkin type approximation theorem for BBH type operators via I-convergence
HAMA Ozarslan
Math. Slovaca 60 (6), 865-876, 2010
62010
Generalized blending type Bernstein operators based on the shape parameter λ
H Gezer, H Aktuğlu, E Baytunç, MS Atamert
Journal of Inequalities and Applications 2022 (1), 96, 2022
52022
Approximation of functions by generalized parametric blending-type Bernstein operators
H Aktuğlu, SY Zaheriani
Iranian Journal of Science and Technology, Transactions A: Science 44 (5 …, 2020
52020
Quantitative Global Estimates for Generalized Double Szasz‐Mirakjan Operators
M Ali Özarslan, H Aktuğlu
Journal of Applied Mathematics 2013 (1), 613258, 2013
52013
AN ESTIMATION TO THE SOLUTION OF AN INITIAL VALUE PROBLEM VIA q-BERNSTEIN POLYNOMIALS.
S Zorlu, H Aktuglu, MA Özarslan
Journal of Computational Analysis & Applications 12 (3), 2010
52010
Local approximation properties of certain class of linear positive operators via I—convergence
M Özarslan, H Aktuǧlu
Open Mathematics 6 (2), 281-286, 2008
52008
APPROXIMATION PROPERTIES OF GENERALIZED BLENDING TYPE LOTOTSKY-BERNSTEIN OPERATORS.
H AKTUĞLU, H Gezer, E Baytunc, MS Atamert
Journal of Mathematical Inequalities 16 (2), 2022
42022
Approximation properties of Riemann-Liouville type fractional Bernstein-Kantorovich operators of order
E Baytunç, H Aktuğlu, NI Mahmudov
Mathematical Foundations of Computing, 0-0, 2023
32023
Weighted αβ-statistical convergence of Kantorovich-Mittag-Leffler operators
M Ali özarslan, H Aktuğlu
Mathematica Slovaca 66 (3), 695-706, 2016
32016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20